U.S. doctors online nowAsk doctors free
Switzerland
A 43-year-old male asked:

I did a synvisc (hylan g-f 20) injection in the knee called ostenil plus. after this terrible pain since 8weeks. any idea why?

1 doctor answer1 doctor weighed in
Dr. Ronald Krauser
A Verified Doctoranswered
Rheumatology 54 years experience
See details: Ostenil is a foreign protein so a localized allergic reaction to it could cause pain and swelling of the knee. Your question should be addressed to the doctor who did the injection.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.